# SDR 06FDEA03467

- Difficulty date: September 28, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 720e S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND INTERIOR CABIN, BS 720E FRAME HAS MISDRILLED HOLE 1" ABOVE STR 7L.  REMOVED DAMAGE IN FRAME BS 720E STR 7L AND REPAIRED IAW SRM 53-10-4.
